International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 110

India | Mathematics | Volume 5 Issue 12, December 2016 | Pages: 1435 - 1441


N- Fourier Series Equations Involving Heat Polynomials

Indu Shukla, Dr. A. P. Dwivedi, Dr. Virendra Upadhyay

Abstract: In this paper, we have considered the N-Fourier series equations involving heat polynomials of the first and second kind and solved the two sets of series equations.

Keywords: Integral equation, Series equation, Fourier series, Integral theorems, Heat polynomials

How to Cite?: Indu Shukla, Dr. A. P. Dwivedi, Dr. Virendra Upadhyay, "N- Fourier Series Equations Involving Heat Polynomials", Volume 5 Issue 12, December 2016, International Journal of Science and Research (IJSR), Pages: 1435-1441, https://www.ijsr.net/getabstract.php?paperid=ART20163609, DOI: https://dx.doi.org/10.21275/ART20163609


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top